Hi I have been a methadone addict for over 20 years. I cut down my prescription to 15mg a day and then stopped. It is day eight now and I am suffering more than I thought. While not sleeping one night and looking through medicine cabinet came across some tramadol left over after my daughter's operation. I took one and it helped alot. Does anybody know if these will just put off my withdrawls or could they actually help me?
please please dont substitute, tramadol is the nastiest thing to come off of. i did that and wished i hadnt. they are only putting off the inevitable and they take weeks to withdraw from too. they too bind to opiate receptors, and they are a fast acting antidepressant all in one. so coming off of tramadol is like coming off opiates and effexor. its not pretty. you are almost there just try to keep on keeping on. you have been on a drug for 20 years, but your body will heal just dont give up. flush the tramadol down the toilet. the people here are so helpful so keep coming even if its just reading when your feeling down. something one of the patrons of this site says is " you just gotta be ok with not being ok for a while" and its so true, but you will feel better.
hi bob and welcome to MH. tramadol will prolong your withdrawal symptoms.
it is also difficult to get off.
look on the bottom right side of this page under the health pages, there you will find the thomas recipe. this includes alot of good advice and supplies to help ease your detox.
also take a look at the amino acid protocol.
i am so happy for you that you have decided stop taking meth.
i dont want to discourage you but meth detox is long and hard.taking in to account the length of time you were on it. it will take time my friend to heal you physically,mentally,emotionally,spiritually. please take it hour by hour, drink plenty of fluids. move around as much as possible. use immodium for bathroom issues.
get some otc natural sleep aids. alteril, or sleep by nature made the main ingredients are valerian root and melatonin. you will pass through a few stages, physical withdrawal,then mental depression and then an energy crash.it will take a few months for you to feel better. i am sorry to have to tell you this. please try to be patient. sleep takes awhile to come back. your body has to begin to produce endrophins,seratonins and dopamines again.
please keep posting and let us know how you are feeling
i will pray for you
Hi Bob,why didnt you just go 1or 2 mgs a week.Then theres no withdrawl.The only thing is that it takes awhile to get off,but when we go through wds the chance of relapse is great.One more thing the tramodol is ****,its useless to get a buzz and as a pain killer,its one of those drugs that cause psychological harm to people who think its equal to oxycontin.Its similar to Gabapendin,it works on Neurological pain.Due yourself a favour throw it in the garbage.One Last thing Tramodol has no $$Street value,so that is how its rated as a drug of Abuse. john
mookie theirs withdrawals however you come off methadone I went threw 7 days and jumped off at 1mg then it took another 90 days to get well from there methadone is a monster to kick
BOB since your already 8 days into it your almost past the physical part you got a wile on the no sleep thing and then the energy crash....I dont think you can beat that you just have to go threw it you already to lat for the withdrawal vitamins no its time for the protein drinks go to walmart and pick up some whey protein shake mix its 15 bucks the chocolate flavor ant bad its full of ecential amino acids along with vitamins and the extra protein your going to need to heal your brain from the methadone you where on it 20yr wow well we had a guy...''Billy' was on 23yr and he mad it off just expect this ti take a wile like I said it took me a good 90 days just to staart to feel good again methadone has its own set of rules its not like the pills or other short acting opeite I can help you off along the way it a bit of a grind but when it sad and don it will be so so worth it ...im with the others ditch the tram we have members who have detoxed just about off everything and most will tell you traM IS hell to get off hang in there read the posts and post often we will get you threw this good luck and God bless.....Gnarly
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.